# SDR SWIA201335215

- Difficulty date: October 18, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 32,070 hours, 44,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROP AT FRAME 13 CAPTAINS SIDE CRACKED.  C-CHECK CUT OUT DAMAGED SECTION, INSTALLED A NEW SECTION WITH INTERNAL DOUBLER IN COCKPIT LT FLOOR PROP AT FRAME 13 IAW ETD.
